Abstract

We show that the Yang-Mills heat flow of SO(4)-equivariant connections on an SU(2)-bundle over a ball in [inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="01i" /] admits a smooth solution for all time for any initial and boundary data of finite energy.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 117-128
Launched on MUSE
1998-02-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.